# SDR CA060301007

- Difficulty date: February 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 1,685 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut Plate
- Part number: K10004
- Condition: Damaged
- Location: Mlg
- Part time: 1,700 hours
- Component: Lower Drag Leg, Beech, 1018200351
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS ON APPROACH.  POSITIVE NOSE GEAR DOWN LOCK WAS NOT INDICATING USING THE NORMAL SYSTEM.  EMERGENCY GEAR DOWN WAS REQUIRED TO HAVE POSITIVE DOWN AND LOCK INDICATION.  NOSE LANDING GEAR INSPECTION WAS CARRIED OUT OF THE GREEN LIGHT INDICATOR SWITCHES ON THE ACTUATOR AND DRAG BRACE.  THE SWITCH STOP WAS BACKED OFF INTO THE ANCHOR NUT.  STOP WAS RERIGGED AND SECURED.  LANDING GEAR SWING CARRIED OUT AS PER B300 MM AND CHECKED SERVICEABLE.
